MAUDE Adverse Event Report: SMITHS MEDICAL ITALIA SRL JELCO FEP STRAIGHT CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ITALIA SRL JELCO FEP STRAIGHT CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number 405011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the peripheral intravenous line was attempted in the left ac and, when the catheter was pulled out, the tip was found to be sheared off.Per reporter, an x-ray was done, and the portion of the device was seen on the x-ray.
 
Additional Manufacturer Narrative
No product nor photographs have been provided; therefore, no failure investigation could be performed on the product.The device history review shows no anomalies noted; all the samples passed testing, confirming compliance of the product with the specifications.A review of the complaints database has been performed, and no other complaint was found on the lot involved.Based on the evidence currently available, the investigation could not determine whether a quality related issue has resulted in the customer reported problem.

Brand Name
JELCO FEP STRAIGHT CATHETER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ITALIA SRL
via della stazione, 2
latina scalo
IT 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22872607
Report Number3012307300-2025-09897
Device Sequence Number5689472
Product Code FOZ
UDI-Device Identifier15019315118333
UDI-Public(01)15019315118333(17)271031(10)6065037
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405011
Device Lot Number6065037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown